# SDR CALA2022021400385

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 77,448 hours, 16,216 cycles
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Panel Under Lh W
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND 2 SCREWS MISSING FROM ACCESS PANEL UNDER LEFT WING JUST OUTBOARD OF LEFT MAIN GEAR DOOR NOTEFIED TOM C AND REPLACED SCREWS AS REQ OK TO CONTINUE
